# SDR SIMA20140110011

- Difficulty date: January 10, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 24,082 hours, 20,244 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Part number: 23063015
- Part serial: GX74813
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING CLIMB THROUGH FL260 TGE NR 1 ENG BEGAN TO SURGE.  CREW TURNED THEN ENG IGNITION ON & THE N1 SURGING WENT AWAY.  CREW DECLARED AN EMERGENCY & DIVERTED TO IND.  DURING MAINTENANCE INSPECTION ON FLIGHT 3745 FOUND ALT TO 1 AT SJT RIGHT HP WENT TO THE BOTTOM OF THE AMBER RANGE IN CLIMB WENT TO TOP OF GREEN RANGE VIBERATION INCREASES RAPID ABOVE 90 % N2. AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVE AND REPLACE NR 2 ENGINE ACCELEROMETER SENSOR IAW RRMM - OPS CHECK GOOD.
